# SDR ASAA2022061038869

- Difficulty date: June 10, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A581027
- Part serial: NSN
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD DELAM P/N 147A5810-27. GROUNDED - YES. REPAIRED DAMAGED FLOORBOARD P/N 147A5810-27 & INSTALLED NEW INSERTS IAW B737-800 SRM 53-00-50-2R.
